Posted by Chris
on August 17, 2000 at 09:58:18:
Hi all.. My name is Chris and I'm a 27 yr old male with some stranges things going on.
My short story..
About 2 weeks ago i finished 2 prescriptions of an antibiotic for an infected tooth (amoxicillin). A couple days later i noticed that my hands and feet hurt sometimes and i was getting a tingling/prickling feeling in them, a couple days later my legs seemed weak was getting muscle spasms sometimes. I went to the doctor and checked me over and ran a diabetes test (still waiting on the results) but he thought it was stress/nervousness. About 4 days ago the tingling in my hands and feet and somewhat went away.. but now i have indigestion everytime i eat something and get an occasional pain in my lower right abdomen..
Whats wrong with me!??
Is diabetes? Stress? .. Sure is funny i started feeling this way after the medication.. Doc said it wasnt the medicine.. ive taken amoxicillin before.